Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 108, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2008, 9:16 PM CDT for Greene County, Mississippi; Washington County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2008, 9:16 PM CDT (02:16 UTC)
- Expired
- Apr 18, 2008, 10:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Washington County, AL, Greene County, MS
The radar
The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:43 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 18, 6:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 515 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 190216
SVRMOB
ALC129-MSC041-190300-
/O.NEW.KMOB.SV.W.0108.080419T0216Z-080419T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LEAKESVILLE...
SOUTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 1000 PM CDT
* AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF LEAKESVILLE...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ESCATAWPA...FRUITDALE AND VINEGAR BEND BY 930 PM CDT...
TIBBIE BY 940 PM CDT...
SEABOARD BY 945 PM CDT...
HAWTHORN BY 955 PM CDT...
WAGARVILLE...CORTELUOU...SUNFLOWER AND 6 MILES SOUTHWEST OF
PRESTWICK BY 1000 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3155 8800 3155 8799 3153 8796 3136 8788
3134 8791 3114 8859 3131 8867 3156 8801
TIME...MOT...LOC 0216Z 248DEG 35KT 3126 8852
$$2 follow-up statements
000
WWUS54 KMOB 190240
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
938 PM CDT FRI APR 18 2008
MSC041-190248-
/O.CAN.KMOB.SV.W.0108.000000T0000Z-080419T0300Z/
GREENE MS-
938 PM CDT FRI APR 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENE COUNTY IS
CANCELLED...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM HAD MOVED OUT OF GREENE COUNTY...THUS
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR THE PORTION
IN GREENE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.
LAT...LON 3156 8801 3153 8796 3136 8788 3134 8791
3118 8844 3140 8844
TIME...MOT...LOC 0238Z 248DEG 35KT 3134 8829
$$
ALC129-190300-
/O.CON.KMOB.SV.W.0108.000000T0000Z-080419T0300Z/
WASHINGTON AL-
938 PM CDT FRI APR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN WASHINGTON COUNTY...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TIBBIE...OR ABOUT 10 MILES SOUTH OF CHATOM...MOVING EAST
AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SEABOARD...6 MILES NORTH OF TOPTON AND 7 MILES SOUTH OF CHATOM BY
945 PM CDT...
HAWTHORN BY 955 PM CDT...
WAGARVILLE...CORTELUOU...SUNFLOWER AND 6 MILES SOUTHWEST OF
PRESTWICK BY 1000 PM CDT...
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3156 8801 3153 8796 3136 8788 3134 8791
3118 8844 3140 8844
TIME...MOT...LOC 0238Z 248DEG 35KT 3134 8829
$$000
WWUS54 KMOB 190300
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CDT FRI APR 18 2008
ALC129-190309-
/O.EXP.KMOB.SV.W.0108.000000T0000Z-080419T0300Z/
WASHINGTON AL-
1000 PM CDT FRI APR 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY
EXPIRES AT 1000 PM CDT...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW
SEVERE LIMITS...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3156 8801 3153 8796 3136 8788 3134 8791
3118 8844 3140 8844
TIME...MOT...LOC 0259Z 257DEG 38KT 3139 8804
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:00 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Apr 18, 4:00 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT FRI APR 18 2008
UPDATED PFM FOR WAYNESBORO DUE TO TORNADO WATCH UNTIL 1000 PM. THE
WATCH IS IN EFFECT FOR OUR MISSISSIPPI COUNTIES. EXPECT THE LINE OF
STORMS TO QUICKLY WEAKEN AFTER SUNSET AS THEY NEAR THE ALABAMA-
MISSISSIPPI STATE LINE.
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...LATEST SURFACE ANALYSIS
SHOWS COLD FRONT ACROSS WESTERN MISSISSIPPI TO NEAR NEW ORLEANS. A
LARGE AREA OF SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WAS BEING
PUSHED EAST BY A SHORT WAVE THAT WAS PIVOTING AROUND A LARGE 500H
LOW OVER MISSOURI. EXPECT THE MAIN AREA OF RAIN TO MOVE INTO THE
WEST PART OF CWA BY LATE AFTERNOON AND ACROSS MOST OF THE CWA
SHORTLY AFTER MIDNIGHT. WILL LEAVE IN LIKELY POPS FOR THIS EVENING
ACROSS MOST OF THE AREA. A STRONG CAP REMAINS IN PLACE ACROSS THE
AREA AND ANY WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE AREA
OF PRECIPITATION IS EXPECTED TO WEAKEN EVEN MORE AFTER SUNSET. THE
FRONT SHOULD MOVE THROUGH THE FORECAST AREA OVERNIGHT AND PUSH EAST
OF THE AREA SHORTLY AFTER SUNRISE. WILL LEAVE IN A SMALL CHANCE OF
MORNING PRECIP ACROSS THE EAST PORTIONS OF THE AREA DUE TO ANY
SHOWERS THAT MAY REMAIN. HIGH PRESSURE WILL BUILD ACROSS THE AREA
SATURDAY AND REMAIN NEAR US FOR THE NEXT FEW DAYS. DRIER AIR WILL
FILTER IN BEHIND THE FRONT SATURDAY THROUGH SUNDAY. WILL SEE NEAR
NORMAL TEMPS FOR THIS TIME OF YEAR BEHIND THE FRONT (MOB 79/57 AND
PNS 78/59).
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...A WEAK FRONT WILL PASS NORTH OF
THE FORECAST AREA ON MONDAY BRINGING A SLIGHT CHANCE OF PRECIP TO
PART OF THE AREA. HIGH PRESSURE WILL REMAIN NEAR THE AREA THROUGH
MUCH OF THE EXTENDED PERIOD. ANOTHER SURFACE LOW AND ACCOMPANYING
FRONT DEVELOPS OVER TEXAS AND SLOWLY STARTS MOVING EAST AROUND THE
MIDDLE OF THE WEEK. CHANCES OF PRECIP WILL INCREASE ON
FRIDAY...HOWEVER THE FRONT IS A SLOW MOVER AND MOST OF THE WEEK WILL
BE DRY.
&&
.MARINE...A FRONT WILL CROSS ALABAMA AND WESTERN FLORIDA PANHANDLE
WATERS TONIGHT THROUGH THE OVERNIGHT HOURS. WEAK TO MODERATE
OFFSHORE FLOW WILL FOLLOW SATURDAY...BUT WILL WEAKEN THROUGH SUDNAY
AS HIGH PRESSURE MOVES OVER THE AREA. HIGH PRESSURE WILL MOVE EAST
OF THE AREA LATE SUNDAY THROUGH SUNDAY NIGHT..WITH ONSHORE FLOW
RETURNING. SOUTHEAST TO SOUTHERLY FLOW IS EXPECTED TO LAST THROUGH
THE REST OF THE FORECAST.
&&
.FIRE WEATHER...A COLD FRONT WILL PASS THROUGH THE FORECAST AREA
TONIGHT BRINGING SHOWERS AND THUNDERSTORMS TO MOST OF THE AREA.
RELATIVE HUMIDITIES COULD BE A PROBLEM ACROSS NORTHWEST FLORIDA ON
BOTH SATURDAY AND SUNDAY AS VALUES COULD FALL BELOW 35 PERCENT.
WINDS SHOULD STAY BELOW 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 78 51 82 / 70 10 05 05
PENSACOLA 59 76 56 80 / 60 20 05 05
DESTIN 62 73 59 77 / 60 30 05 05
EVERGREEN 52 75 47 82 / 60 10 05 05
WAYNESBORO 46 76 47 82 / 80 05 05 05
CAMDEN 51 74 47 81 / 80 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
01/16Hazardous weather outlook, Apr 18, 5:55 AM CDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT FRI APR 18 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ALONG AREA BEACHES...A MODERATE RISK OF RIP CURRENTS EXISTS TODAY DUE TO INCREASED SOUTHERLY WINDS. MODERATE TO STRONG ONSHORE WINDS MAY RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. A COLD FRONT WILL APPROACH THE GULF COAST TONIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED TO IMPACT THE AREA LATE THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE THUNDERSTORMS COULD BE SEVERE LATE THIS AFTERNOON AND THIS EVENING AS THEY MOVE EASTWARD INTO SOUTHEAST MISSISSIPPI...EXTREME SOUTHWESTERN ALABAMA...AND THE NORTHWESTERN FLORIDA PANHANDLE. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE ON THE THUNDERSTORMS MOVING THROUGH LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS AN INCREASED RISK OF WILDFIRES ON SUNDAY OVER THE INLAND PORTION OF THE NORTHWEST FLORIDA PANHANDLE. OUTSIDE OF A SMALL CHANCE OF THUNDERSTORMS MONDAY...NO OTHER FORMS OF HAZARDOUS WEATHER ARE ANTICIPATED THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED MAINLY LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 18, 5:36 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 536 PM CDT FRI APR 18 2008 MSZ067-075-076-182330- PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 536 PM CDT FRI APR 18 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER PERRY...GREENE AND WAYNE COUNTIES... AT 533 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHEAST OF TALLAHALA...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RHODES...RICHTON...MULBERRY...STRENGTHFORD...SMITHTOWN...CLARA AND WAYNESBORO THROUGH 630 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 45 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Special weather statement, Apr 18, 7:19 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 719 PM CDT FRI APR 18 2008 MSZ067-076-190115- GREENE-WAYNE- 719 PM CDT FRI APR 18 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GREENE AND WAYNE COUNTIES... AT 717 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES WEST OF SAND HILL...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SAND HILL...AVERA...BOTHWELL...PIAVE AND SMITHTOWN THROUGH 815 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST MISSISSIPPI.
Local storm report, Apr 18, 8:15 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT FRI APR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST AVERA 31.30N 88.74W
04/18/2008 E70.00 MPH GREENE MS COUNTY OFFICIAL
ESTIMATED WIND GUST OF 70 MPH AND HAIL OF UNKNOWN SIZE IN
AVERA.
&&
DLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:36 PM CDT | Tornado Warning | MOB | Greene | 39 min |
| Apr 18, 8:46 PM CDT | Flash Flood Warning | MOB | Greene | 3 hr |
| Apr 18, 7:55 PM CDT | Tornado Warning | MOB | Washington | 50 min |
| Apr 18, 8:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 51 min |
| Apr 18, 9:26 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington | 49 min |
| Apr 18, 10:12 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 48 min |
| Apr 18, 10:35 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 40 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.